# SDR ASAA0946985

- Difficulty date: November 12, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 38,022 hours, 20,767 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26603202A
- Part serial: PC174
- Condition: Chafed
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 4 LE SLAT INBD UPPER AFT LOWER SKIN IS CHAFED.  REPAIRED NR 4 SLAT.
